Record number :
2389997
Title of article :
Hyers-Ulam-Rassias Approximation on m-Lie
Author/Authors :
آزادي كناري، حسن نويسنده , , شفاعت، خديجه نويسنده - , , كشاورز، حميد رضا نويسنده دانش آموخته روابط بين الملل ,
Issue Information :
فصلنامه با شماره پیاپی 28 سال 2016
Pages :
11
From page :
53
To page :
63
Abstract :
Using the xed point method, we establish the stability of m??Lie homomorphisms and Jordan m??Lie homomorphisms on m??Lie algebras associated to the following additive functional equation 2f Xm i=1 mxi ! = Xm i=1 f 0 @ 0 @mxi + Xm j=1 ;i6=j xj 1 A 1 A + f Xm i=1 xi ! where m is an integer greater than 2 and all  2 T 1 n0 := n ei ; 0    2 n0 o .
Journal title :
Journal of Mathematical Extension(IJME)
Link To Document :